# SDR EIAA990001

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 2 Pylon
- Part time: 91,782 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING B-CHECK, NR 2 PYLON NACELLE STATION 162 LEFT AND RIGHT FRAMES FOUND CRACKED ADJACENT TO FIRE BOTTLE ATTACHMENTS.  REPAIRED PER SRM 54-10-03 FIG 1.  (M)
